# SDR ASAA1057547

- Difficulty date: March 17, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 13,105 hours, 4,101 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135202
- Part serial: 4194
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 36,456 hours, 14,812 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

WHEN WEATHER RADAR TURNED ON A VIBRATION PLUS NOSE FELT AND "WX FAIL" ILLUMINATED.  REPLACED WEATHER RADAR ANTENNA WITH SERVICEABLE ONE.  OPERATIONAL TEST PASS PER AMM 34 43 11 400 802 & 34 43 00 710 802 001.
